MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN; DRILLS, BURRS, TREPHINES, ACCESSORIES

CODMAN & SHURTLEFF, INC. CODMAN; DRILLS, BURRS, TREPHINES, ACCESSORIES
Model Number 26-1221
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
While in use for right deep brain stimulator generator insertion, the perforator did not stop as it should and penetrated through the bone of patient's skull.There was no harm to the patient.

Brand Name
CODMAN
Common Device Name
DRILLS, BURRS, TREPHINES, ACCESSORIES
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
MDR Report Key8788948
Report Number8788948
Device Sequence Number13911454
Product Code HBF
UDI-Device Identifier10886704005100
UDI-Public(01)10886704005100
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/03/2019
Report Date (Section F) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-1221
Device Catalogue Number26-1221
Device Lot NumberJ2403T
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/03/2019